Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 5, Pages 1037–1090 (Mi izv2001)  

This article is cited in 3 scientific papers (total in 3 papers)

Local topological properties of differentiable mappings

A. N. Varchenko


Abstract: An existence theorem is proved for local topological classification of differentiable mappings.

Full text: PDF file (5549 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:5, 1033–1082

Bibliographic databases:

UDC: 513.6
MSC: Primary 57D35, 57D45; Secondary 57D05, 58A20
Received: 22.06.1973

Citation: A. N. Varchenko, “Local topological properties of differentiable mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974), 1037–1090; Math. USSR-Izv., 8:5 (1974), 1033–1082

Citation in format AMSBIB
\Bibitem{Var74}
\by A.~N.~Varchenko
\paper Local topological properties of differentiable mappings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 5
\pages 1037--1090
\mathnet{http://mi.mathnet.ru/izv2001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=383453}
\zmath{https://zbmath.org/?q=an:0313.58009}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 5
\pages 1033--1082
\crossref{https://doi.org/10.1070/IM1974v008n05ABEH002138}


Linking options:
  • http://mi.mathnet.ru/eng/izv2001
  • http://mi.mathnet.ru/eng/izv/v38/i5/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “A theorem on topological versal deformation”, Math. USSR-Izv., 9:2 (1975), 277–296  mathnet  crossref  mathscinet  zmath
    2. Andrew du Plessis, “On the genericity of topologically finitely-determined map-germs”, Topology, 21:2 (1982), 131  crossref
    3. A. A. Plessis, C. T. C. Wall, “On C1-stability and C1-determinacy”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 70:1 (1989), 5  crossref  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:280
    Full text:108
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021